# SDR QXEA200800403

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK SUSPECT CORROSION OF FRA X201 AT STR 31S.  REMOVED CORROSION IAW CPM CHAP 4 PARA 9A-B(1-6(A)).  UT THICKNESS CHECK IAW -8 200 NDTM PT 1, 51-00-04 HI .032 LOW .029.  HFEC INSP. IAW -8 200 NDTM PT 6, 51-00-01 NO CRACKS NOTED.  ALODINED PRIMED IAW -8 200 SRM 51-20-16, 51-20-36.
